# SDR SWAA2025071583628

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT RBL 42 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.500 IN. APPROX 2025-389846<[01] TOOL USED ON STEP 6; 7 AND 8. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED ACTION 2; COMPLETED RII
